# SDR EIAA200900094

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Condition: Cracked
- Location: Bs 240 S45l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT BS 240 STR 45L.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 53-10-03 FIG 3.
